# SDR AU960272

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402B
- Propeller: Mcauly 3AF32C93
- System (JASC): 6110 · Propeller Assembly
- Part: O-Ring
- Part number: A163352
- Condition: Wrong Part
- Location: Propeller Assy
- Component: Mcauly
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER RETENTION NUT 'O' RING SEALS INCORRECT - PNO A1633-52  SEALS USED IN OIL FILLED HUBS FITTED INSTEAD OF CORRECT PNOA1633-38 SEALS - INCORRECT SEALS BIND ON THE FERRULE CAUSING EXCESSIVE FRICTION DURING OPERATION AND PREVENTING FEATHERING -UNAPPROVED PART - PERSONNEL/MAINTENANCE ERROR
